# SDR HALA0700411

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 61,789 hours, 29,596 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734220
- Part serial: 1B0303
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FAULT LIGHT ILLUM AND EICAS MSG APU FAULT DISPLAYED SECOND ATTEMPT INDICATES HUNG START.  ACCOMPLISHED APU ECU BITE.  NO FAULTS NOTED.  REMOVED AND REPLACED APU ECU PER AMM 49-61-05.  STARTED APU SEVERAL TIMES ON GROUND.  APU ECU NO FAULTS NOTED APU OIL GOOD.  OK FOR SERVICE.
